MAUDE Adverse Event Report: SCHOELLY FIBEROPTIC GMBH None; Camera Control Unit

SCHOELLY FIBEROPTIC GMBH None; Camera Control Unit
Model Number 470653-01
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2026
Type of Reportable Event Malfunction

Brand Name
None
Common Device Name
Camera Control Unit
Manufacturer (Section D)
SCHOELLY FIBEROPTIC GMBH
robert-bosch-strasse 1-3
denzlingen 79211
GM  79211
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50724504
Report Number2955842-2026-38206
Device Sequence Number8542345
Product Code GCJ
UDI-Device Identifier04250480109083
UDI-Public(01)04250480109083
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K221591
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Nurse
Remedial Action Other,Notification
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470653-01
Device Catalogue Number470653
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/10/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/11/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
ISIFA2026-03-C
Patient Sequence Number1
Patient SexMale
Patient Weight167 LB